# SDR DALA2025040902775

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,016 hours, 38,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 AD / A.A. CRACK OF 0.156 IN LENGTH ON LH FRAME INNER CHORD AT STA 1460 BTW S-26 LH AND S-27 LH AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00241: FUSELAGE FRAME BSTA 1460 BTW S-26L AND S- 27L WAS REPAIRED PER ER/A 625139-14AD REV. ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PER PRI 625139-14 REV 1. (0900965)
